# SDR DALA2023082506922

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 32,677 hours, 4,175 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DTE FOR ER/A 609274-14 REQ. CORRECTIVE ACION: REF ER/A 609276-14 FOR WORK PERFORMED. (2935687)
